# SDR ASAA2019020728132

- Difficulty date: February 7, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 24,732 hours, 8,127 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cocpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RECALL ON AFTER START CHECKLIST, CONT CAB ZONE TEMP LIGHT ILLUMINATES ALONG WITH MASTER CAUTION AND AIR COND LIGHTS, ACCOMPLISHED QRH ITEMS. GROUNDED - YES. PERFORMED PACK TEMPERATURE CONTROL BITE PER FIM 21-62 TASK 801. FLT DECK TRIM VALVE FAULTED ON BIT BUT CLEARED ON VERIFY.
